sexologist-icon

Scanty periods

My periods have always been regular and normal. But this time they only came for 1 day and which was very light. I am sexually active before and during period with protection. I am on T-isotretinoin 20mg from last 5 months. What is the cause of my scanty periods ?
views-icons 33 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Scanty periods

doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
Do urine pregnancy test... Though comes negative.. Take A gynac advice nearby....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
The drug which you are taking in an attempt to heal your acne has potential  side effects and can interfere with your hormonal balance.  It may not heal you anyways...If you  really want to know  the root cause of your problem and heal, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi.... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. ... Consult Gynecologist for further evaluation...
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO